# SDR FDEA202111272938

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,693 hours, 28,736 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, X, X
- Precautionary procedure: A, A, A, A

## Discrepancy

**EMERGENCY DECLARED**  CRUISING AT FL360 IN VMC CONDITIONS, THE LEFT  ENGINE SUDDENLY FLAMED OUT.  NO OTHER INDICATIONS  OF PROBLEMS.  AFTER BLOCK IN, THE FOLLOWING STATUS  MESSAGES WERE DISPLAYED:  L ENG LOW N1  L ENG OIL PRESS  L ENG SEC CONT  L FCU FAILSAFE  L ENG PRI CONT  L ENG REV CONT.   #1 ENG FUEL CONTROL REMOVED AND REPLACED.   REMOVED AND REPLACED EEC.
